DEPUY MITEK LLC US VAPR 3.5MM FLEX SIDE -EA; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE USE
Back to Search Results |
| Model Number |
225312 |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown surgery, it was observed that the electrode device was damaged upon opening its package.It was not reported if there was a delay in the surgery or if a spare device was available for use to complete the surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (u1908017), and no non-conformances were identified.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that alpes clinic open, they say in the institution that they do not deliver an expense sheet because the implant was damaged.The complaint device was received and evaluated.Device was visual inspected and there was no anomalies noted.The testing cannot be performed.Therefore, the device was sent to supplier for further evaluation.Supplier evaluation result for vapr 3.5mm flex side ea: the device has not been returned in its original packaging.No clear signs of activation at the tip.The shaft is straight with no signs of damage.There are marks on the proximal end that would suggest the device was fitted to a connector cable.No connection cable returned with product.The electrical test was performed, as a result, the continuity readings were taken without cable, all the parameters passed.Functional testing was conducted using vapr vue generator (gml4854/2); the following result showed that the settings were correct.Supplier summary: the initial customer complaint of the device being damaged could not be substantiated.From our investigation we were unable to find any fault with device.No damage was noted, and the device was found to function as expected and meet the manufacturers specification.Due to the limited information provided by the end user, no visible damage to the device and the fact the device passed both electrical and functional testing no further investigation is possible.A dhr review has been performed; no issues (ncrs or deviations) with the manufacturing process have been indicated which might explain the failures observed.At this point in time, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 correction narrative: d9: the date device returned to manufacturer has been updated to reflect the correct information.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.